A simple proof of the mean fourth power estimate for ζ(1 2+it) and L(1 2+it,χ)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 1 (1974) no. 1-2, p. 81-97
@article{ASNSP_1974_4_1_1-2_81_0,
     author = {Ramachandra, K.},
     title = {A simple proof of the mean fourth power estimate for $\zeta (\frac{1}{2} + it)$ and $L (\frac{1}{2} + it, \chi )$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 1},
     number = {1-2},
     year = {1974},
     pages = {81-97},
     zbl = {0305.10036},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1974_4_1_1-2_81_0}
}
Ramachandra, K. A simple proof of the mean fourth power estimate for $\zeta (\frac{1}{2} + it)$ and $L (\frac{1}{2} + it, \chi )$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 1 (1974) no. 1-2, pp. 81-97. http://www.numdam.org/item/ASNSP_1974_4_1_1-2_81_0/

[1] K. Chandrasekharan - R. Narasimhan, The approximate functional equation for a class of zeta-functions, Math. Ann., 152 (1963), pp. 30-64. | MR 153643 | Zbl 0116.27001

[2] P.X. Gallagher, Bombieri's mean value theorem, Mathematika, 15 (1968), pp. 1-6. | MR 237442 | Zbl 0174.08103

[3] M.N. Huxley, On the difference between consecutive primes, Invent. Math., 15 (1972), pp. 164-170. | MR 292774 | Zbl 0241.10026

[4] M.N. Huxley, The Distribution of Prime Numbers, Oxford Mathematical Monographs, Oxford (1972). | MR 444593 | Zbl 0248.10030

[5] M. Jutila, On a density theorem of H. L. Montgomery for L-functions, Annales Academiae Scientiarum Fennicae, Series A, I Mathematica, 520 (1972), pp. 1-12. | MR 327681 | Zbl 0243.10033

[6] H.L. Montgomery, Mean and large values of Dirichlet polynomials, Invent. Math., 8 (1969), pp. 334-345. | MR 268130 | Zbl 0204.37301

[7] H.L. Montgomery, Zeros of L-functions, Invent. Math., 8 (1969), pp. 346-354. | MR 249375 | Zbl 0204.37401

[8] H.L. Montgomery, Topics in Multiplicative Number Theory, Lecture notes in Mathematics, Springer Verlag (1971). | MR 337847 | Zbl 0216.03501

[9] R. Ramachandra, On a discrete mean value theorem for ζ(s), Jour. Indian. Math. Soc., 36 (1972), pp. 307-316. | Zbl 0266.10034

[10] E.C. Titchmarsh, The Theory of the Riemann Zeta-Function, Clarendon Press, Oxford (1951). | MR 46485 | Zbl 0042.07901